BibTeX record journals/siamcomp/ChandraV85

download as .bib file

@article{DBLP:journals/siamcomp/ChandraV85,
  author    = {Ashok K. Chandra and
               Moshe Y. Vardi},
  title     = {The Implication Problem for Functional and Inclusion Dependencies
               is Undecidable},
  journal   = {{SIAM} J. Comput.},
  volume    = {14},
  number    = {3},
  pages     = {671--677},
  year      = {1985},
  url       = {http://dx.doi.org/10.1137/0214049},
  doi       = {10.1137/0214049},
  timestamp = {Tue, 01 Feb 2011 14:01:28 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/ChandraV85},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}